# SDR FDEA201107012506

- Difficulty date: July 1, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 51,064 hours, 9,020 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC75151
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT NR 4 FWD BANJO FITTING WITH CRACK APPROX 3" LONG.  FITTING AND REPAIR DOUBLER FABRICATED AND   INSTALLED AS PER SRM 55-30-02 REPAIR 3 FIGURE 201 REV 46. REPAIR PARTS CARRIED OUT CHROMIC AND ANODIZE AS PER EA 1-5530-143611.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
